MAUDE Adverse Event Report: ARTHREX, INC. CNULA.SCRW,STRL PT THD 3.75X38MM; SCREW, FIXATION, BONE

ARTHREX, INC. CNULA.SCRW,STRL PT THD 3.75X38MM; SCREW, FIXATION, BONE
Model Number CNULA.SCRW,STRL PT THD 3.75X38MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-7000-38s (no batch number provided) was received for investigation.Visual inspection identified breakage at the distal end of the returned ar-7000-38s.It was determined that approximately 1.4955" of the screw was returned.The screw diameter was assessed and was found to meet design specifications.The method used to prepare the joint during the procedure, as well as the bone quality encountered, was not provided.The cause remains undetermined, although a probable cause can be attributed to improper bone preparation.
 
Event or Problem Description
It was reported that during gleno-ac-joint surgery, the screw was delaminated during the procedure.The broken off piece has been retrieved from the patient.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with a different device, 10304992.It was not necessary to switch the surgical technique or do a second surgery.No further information received.Update, 21-sep-2021.Received further information that the screw was broken.

Brand Name
CNULA.SCRW,STRL PT THD 3.75X38MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12615226
Report Number1220246-2021-03770
Device Sequence Number4985958
Product Code HWC
UDI-Device Identifier00888867041127
UDI-Public00888867041127
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberCNULA.SCRW,STRL PT THD 3.75X38MM
Device Catalogue NumberAR-7000-38S
Device Lot Number10532702
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/12/2021
Patient Sequence Number1